# SDR CALA2013092591453

- Difficulty date: September 23, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 55,660 hours, 6,819 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cover
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, NR 1 GAP COVER STRIP DAMAGED IN PREVIOUS REPAIR.  HEAT SHIELD NR 2 OTBD SIDE .4" SECTION PROTRUDING PAST GAP COVER.  NR 1 CONT OF AMIS ITEM 6602008.  DRESSED UP PREVIOUS BLEND REPAIR OF NR 1 ENGINE GAP COVER IAW SRM 54-50-70.  REMEASURED AT 3.625X 0.020 = .0725 SQ INCHES WITHIN ALLOWABLE LIMITS TO BE REPLACED IN 24 MONTHS OR SOONER.  ACCOMPLISHED HFEC, NO CRACKS NOTED.
